# SDR CA050914003

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,110 hours
- Engine: Allsn 250C20
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing Race
- Part number: 047641175001
- Condition: Brinelled
- Location: T/R Hub
- Component: Hub, Bell
- Component part number: 206011810153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR HUB ASSY WAS REMOVED TO REPLACE TX BLADES.  TO ALLOW A PROPER STATIC BALANCE THE YOKE WAS TAKEN APART AND CLEANED.  ONE INNER RACE ON THE YOKE WAS SERVICEABLE, THE OTHER RACE WAS FOUND BADLY BRINELLED.  THE ASSEMBLY LOOKED TO BE PROPERLY GREASED AT TIME OF DISASSEMBLY, HOWEVER THE GREASE ON THE BRINELLED SIDE WAS SLIGHTLY REDDISH BROWN.  NO SIGN OF CORROSION IN THE ASSEMBLY.  BOTH INNER RACES WERE REPLACED AT THIS TIME.
